# SDR TRAX200700050

- Difficulty date: January 7, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10095
- Aircraft time: 10,011 hours, 6,629 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

I/B SPOILERON AND O/B FLT SPOILER FAULT CAUTION MSG DURING APPROACH.  EN ROUTE TO EYW A/C DIVERTED TO MIA AFTER T/O.  EMERGENCY DECLARED.
